# SDR AALA20130921013

- Difficulty date: September 21, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 69,982 hours, 24,831 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW AFT BULKHEAD RBL 29 INBD MAIN FLAP TRACK SUPPORT FITTING CORRODED.  ACCOMPLISHED REPAIR TO RT WW AFT BULKHEAD RBL 29 INBD MAIN FLAP TRACK SUPPORT FITTING IAW REO-G16658 REVISION C FIG 3 & AA EA B757-57-031566.
